Voltaren Rapid 12.5Mg 10 Pack

$5.99

Ingredients

Each tablet contains the active ingredient Diclofenac. Also contains lactose.
Active Ingredients: Diclofenac potassium 12.5 mg

Contains: Each film-coated tablet contains Diclofenac Potassium 12.5mg

General Information

Voltaren Rapid 12.5 tablets for pain relief get you moving sooner (compared with placebo). They come in a convenient format for those on the go and the small size of these pain relief tablets makes them easy to swallow. Voltaren Rapid 12.5 tablets contain an analgesic and anti-inflammatory agent that provides temporary pain relief of muscular and rheumatic pain, joint pain, back pain, shoulder pain, neck pain, period pain, headache, dental pain, fever and painful symptoms of colds and flu, including aches and sore throat pain.

Voltaren Rapid 12.5 tablets contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac is an anti-inflammatory that works to provide pain relief and reduce swelling.

Voltaren Rapid 12.5 tablets are available in packs of 10 or 20.

Relief of muscular and rheumatic pain, joint pain, back pain, shoulder pain, neck pain, period pain, headache, dental pain, fever and painful symptoms of colds and flu.

Reduces fever.

Effective analgesic.

Gets you moving sooner.*

Small easy-to-swallow tablets.

Relieves painful conditions.

compared with placebo

Suitable For: Muscle and Back Pain

Boxed Contents: 10 Tablets

Size: 10 Tablets

Reviews

There are no reviews yet.

Be the first to review “Voltaren Rapid 12.5Mg 10 Pack”

Your email address will not be published. Required fields are marked *